# SDR YENA2022050600451

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 6,193 hours, 1,860 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#403, JFK-SJU. 'DIRTY SOCK ODOR STARTED AFTER TAKEOFF. DISSIPATED DURING CRUISE AND BECAME STRONG AGAIN AT FL180 AND AT 5000 FEET; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION OF THE A(A) ISOLATED FAULT TO TYPE 10 (A),1, C PER TSM 005-50-00-810-085-B/ TSM 05-50-00-810-085D. A/C IS OK FOR SERVICE.'
